# SDR CA011102003

- Difficulty date: October 17, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 1,809 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Screw
- Part number: 350A37124520
- Condition: Broken
- Location: Starflex
- Part time: 11,005 cycles
- Component: Main Rotor Head, Aerosp, 355A31000109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF STARFLEX, DISCOVERY OF ONE OF TWELVE BOLT FOUND BROKEN. PRESENCE OF RUST ON THE BROKEN SECTION, SHOWS THAT THE DEFECT OCCURRED A LONG PERIOD BEFORE DISCOVERY.BECAUSE OFTHE DESIGN OF THE HEAD, THERE WAS NO POSSIBLE WAY TO LOSE ANY PART. NOTE THAT RETIREMENT OF STARFLEX AND BROKEN SCREW IS 2200 HOURS.ATTACHMENT SCREW P/N 350A37-1245-20, S/N 28998
